MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX9341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that cracking and leaking occurred during use.The procedure stopcock is being used for when the issues occurred was during infusion.The fault occurred every time the device was used with a patient, and it resulted in harm, specifically clabsi (central line-associated bloodstream infection).There were patient involvement and patient harm.
 
Additional Manufacturer Narrative
No product or supporting images were provided for this investigation.As a result, the complaint could not be confirmed.Manufacturing records, historical complaint data, and known failure modes were assessed, and no evidence was identified linking this concern to a manufacturing-related issue.A device history review was performed for lot number, and no non-conformances were generated during the manufacturing period.

Brand Name
MEDEX HI-FLO 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24629535
Report Number1526863-2026-00068
Device Sequence Number9201461
Product Code FMG
UDI-Device Identifier10351688504173
UDI-Public(01)10351688504173(17)280724(10)6126896
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9341L
Device Lot Number6126896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown